Top 10 Aspirin with Caffeine – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. Senokot

#ad

Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever | 300-Ct Coated Tablets

#ad
Senokot #ad - Nonsteroidal anti-inflammatory drug NSAID. Aspirin + caffeine = Fast Pain Relief. Trusted, safe and effective. For minor aches and pains due to headache, back ache, muscular ache, toothache, menstrual cramps, a cold and arthritis. Each box contains 300 coated tablets.
BrandSenokot #ad
ManufacturerEMCW9 #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number020065W

2. Bayer

#ad

Bayer Back & Body Aspirin 500mg Coated Tablets | Pain Reliever with 32.5mg Caffeine | 200 Count

#ad
Bayer #ad - Bayer back & body provides fast, safe, proven pain relief from backache or muscle aches and pains. Each caplet contains caffeine to help boost the pain-relieving effects of aspirin. Bayer back & Body Is sodium-free. Each caplet is coated to make it easier to swallow. Use as directed.
BrandBayer #ad
ManufacturerBayer #ad
Height4.14 Inches
Length2.76 Inches
Weight0.38 Pounds
Width2.13 Inches
Part Number312843559967
Model312843559967

3. ValuMeds

#ad

Joints, Muscles, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis

#ad
ValuMeds #ad - Advanced active ingredients – comparable to excedrin Extra Strength, 250mg of Aspirin, the ValuMeds formula contains 250mg of Acetaminophen, and 65mg of caffeine for reliable pain relief.

Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, such as arthritis, muscles aches, and menstrual cramps.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

4. Equate

#ad

Twin Pack, 200 Count, Equate Extra Strength Headache Relief, Compared to Excedrin Caplets

#ad
Equate #ad - Compare to Excedrin extra strength caplets active ingredients. Temporarily relieves minor aches and pains caused by: Headache, a cold, sinusitis, toothache, arthritis, etc. Combines acetaminophen 250mg, aspirin 250mg and caffeine 65mg to provide powerful headache relief.
BrandEquate #ad
ManufacturerEquate #ad
Height3.9 Inches
Length3 Inches
Weight0.15 Pounds
Width4.07 Inches
Part NumberE-2pk
ModelE-2pk

5. Major Pharmaceuticals

#ad

Acetaminophen, Aspirin NSAID and Caffeine tablets -100 Tablets, Major Pain Reliever Plus

#ad
Major Pharmaceuticals #ad - Pain reliever Plus Tablets, 100/bottle. 1 each. Category tree: over-the-counter drugs > Pain Relievers > Pain Reliever Plus Excedrin > >.
BrandMajor Pharmaceuticals #ad
ManufacturerGeneral Distributing and Sales Company #ad
Height5 inches
Length2 inches
Weight0.13 Pounds
Width4 inches
Part Number252831
Model00904-5135-59

6. Viter Energy

#ad

40mg Caffeine & B-Vitamins Per Powerful Sugar Free Mint. Boost Energy, Focus & Fresh Breath. 2 Pieces Replace 1 Coffee, Energy Drink, Caffeine Candy & Gum6 X 20 Piece Containers, Viter Energy Wintergreen Caffeinated Mints

#ad
Viter Energy #ad - Gluten free, aspartame Free, Sugar Free, and Vegan. We guarantee they’ll work for you! try any of our original energy mints or extra strength flavors, and if you don’t love them just let us know and we’ll refund your purchase!2 mints contain as much caffeine as 1 cup of coffee or energy drink. They taste great and are easy to carry with you wherever you go.

Fast energy that you control - have exactly the amount of caffeine you need to boost your energy with 40mg of caffeine per mint, a B Vitamins complex, and fast oral sublingual and buccal absorption for an immediate and quick release refreshing boost within minutes that’s 5X faster than drinks. Enjoy a flavorful minty fresh breath blast without chewing gum, and give your mouth a fresh clean feel. Viter energy mints can be used as a pre workout or performance enhancement energy supplement. Our mints are made with patented cold compression technology for no loss of and total release of active ingredients.

100% money back guarantee - we created viter energy mints because we needed energy at a concert, but didn’t want an energy drink that would make us run to the bathroom during the show. Zero calories & no compromises - get real results you can taste and feel immediately. Get low dose caffeine with no crash and no jitters with Viter Energy caffeine mints. Stop fatigue with a safe and rapid acting clean energy source that gives you the right balance of energy. These mints boost your energy and freshen your breath.
BrandViter Energy #ad
ManufacturerViter Energy #ad
Part NumberVEM1002

7. Amazon Basic Care

#ad

Aspirin NSAID and Caffeine Tablets, Amazon Basic Care Migraine Formula Caplets, Migraine Pain Relief, 200 Count, Acetaminophen

#ad
Amazon Basic Care #ad - Migraine pain: the pain of migraine headaches can disrupt your lifestyle Amazon Basic Care Migraine Formula Caplets has three active ingredients to help treat migraine pain. For adults: amazon basic care migraine formula Caplets treat migraine headaches in adults Use a 2-caplet dose for migraine pain relief Under 18 years of age, ask a doctor.

Active ingredients in amazon basic care migraine formula caplets are acetaminophen 250 mg, aspirin 250 mg NSAID, and caffeine 65 mg Compare to the active ingredients in Excedrin Migraine. One-two-three: three active ingredients are combined for migraine pain relief: acetaminophen and aspirin, both pain relievers, plus caffeine, pain reliever aid Aspirin is a nonsteroidal anti-inflammatory drug NSAID. Caplets: these coated caplets treat migraine headache pain Caplets are capsule-shaped tablets This product is gluten free.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2.38 Inches
Length2.38 Inches
Width4.63 Inches

8. Vanquish

#ad

Aspirin and Caffeine, Vanquish Digital Headache Brand Pain Relief Tablets, 75 ct., Acetaminophen, Headache Pain Relief

#ad
Vanquish #ad - Acetaminophen blocks pain signals for pain relief, aspirin works as an anti-inflammatory, and a small dose of caffeine boosts the effects of both for quick relief without making you feel jittery. Long-lasting headache & pain relief: vanquish digital headache brand pain reliever offers long-lasting pain relief from frequent, recurring headaches caused by digital strain and fatigue.

Trusted name in pain relief: vanquish digital headache brand pain reliever is a trusted name in headache and pain relief and has been in use since 1964. Pain relief from headaches caused by digital fatigue: Our constant use of mobile and digital devices can often result in headaches, strain, and fatigue. We’ve earned that confidence one headache at a time by vanquishing pain and body aches for millions of people. Fast non-prescription headache pain reliever: vanquish digital headache brand pain reliever is an over-the-counter OTC pain reliever that contains 194 mg of acetaminophen, 227 mg of aspirin nonsteroidal anti-inflammatory drug NSAID, and 33 mg of caffeine.

We have the right combination of aspirin, acetaminophen, and caffeine for long-lasting relief from headaches, joint pain, and muscle aches. Our effective and gentle formula offers fast pain relief from recurring headaches due to digital strain and fatigue. All-around pain reliever: vanquish digital headache brand pain reliever temporarily relieves minor pain due to tension headaches caused by digital strain and fatigue, joint pain, menstrual cramps, muscle aches, shoulder pain, backache, arthritis, and more.
BrandVanquish #ad
ManufacturerDSE Healthcare Solutions #ad
Part Number011-2203A

9. Major Pharmaceuticals

#ad

Headache Pain Relief Generic for Excedrin Extra Strength Acetaminophen Aspirin & Caffeine Tablets 100 Per Bottle Pack Of 2 Total 200 Tablets

#ad
Major Pharmaceuticals #ad - Exp. Pack of 2 bottles of 100 Tablets each. Active ingredients: acetaminophen 250 mg Pain Reliever, Aspirin 250 mg Pain Reliever, Caffeine 65 mg Pain Reliever Aid. For the temporary relief of Migraine Pain. Total 200 Tablets. Date 03/2015 or Later. For temporary relief of the pain of headache, colds, sinusitis, muscular aches, menstrual discomfort, toothache and minor arthritis pain.
BrandMajor Pharmaceuticals #ad
ManufacturerMajor Pharmaceuticals #ad
Part Number00904513559

10. Equate

#ad

Headache Relief, Coated Tablets, Extra Strength, 200-Count, Aspirin and Caffeine, Acetaminophen, Equate

#ad
Equate #ad - Compare to Excedrin Caplets active ingredients. Pain reliever + Pain Reliever Aid. For the temporary relief of minor aches and pains. Acetaminophen, Aspirin and Caffeine.
BrandEquate #ad
ManufacturerEquate #ad
Height5 inches
Length3 inches
Weight0.36 Pounds
Width2 inches
Part NumberE200
ModelE200